Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

On Mirena, have severe abdominal pain, constant bleeding, foul smelling. What could be wrong?

Ok, I have been on the Mirena for a year now, and like the first month I started experincing fowl smells, i didnt think anything of it as i thought that was just what was suppose to happen. But now its about to be two years since i have had and all of the sudden i have severe abdominal pain and constant bleeding . with the mirena my period has only be about 3 days its going on 3 weeks that i have been bleeding and fowl smelling. Its gross i know but i want to know what is wrong. I went to the ER the dr. told me that there was nothing wrong with me that its due to my period but i explained that i cant be that i never experinced this before. what should i do should i go back to the ER or what im so confused.
Asked On : Sat, 29 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor